# SDR UALA2012030501400

- Difficulty date: March 2, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 56,880 hours, 8,175 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireseal
- Condition: Deteriorated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF HEAT SHIELDS PER EQ4499, FOUND FOUR LOOSE FIRE SEAL FASTENERS ON NR 1 PAN, AND SOME DETERIORATION OF FIRE SEAL.  NR 1 GAP STRIP SHOWS WEAR ON TRAILING EDGE. RT ENG PYLON.  REMOVED NR 1 AND NR 2 PAN ASSYS.  ALSO FOUND NR 3 PAN WORN.  REPLACED FIRE SEAL AND GAP STRIP ON NR 1 PAN, 2-5 PANS REMOVED AND REPLACED.
